# SDR SWAA2014102333315

- Difficulty date: October 7, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N371SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26598
- Aircraft time: 67,642 hours, 56,343 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 65C26300
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 FLAP FAIRING SPRING DOOR, SPRING RETAINER BRACKET CRACKED.  R & R  BRACKET IAW DWG.
